Regularity for entropy solutions of degenerate parabolic equations with Lm data

Journal Title

Journal ISSN

Volume Title

Publisher

Видавництво Львівської політехніки
Lviv Politechnic Publishing House

Abstract

У цій статті досліджуються регулярні результати для ентропійних розв’язків класу параболічних нелінійних рівнянь із виродженою коерцитивністю, коли права частина знаходиться в Lm з m > 1.
In this paper, we study the regularity results for entropy solutions of a class of parabolic nonlinear parabolic equations with degenerate coercivity, when the right-hand side is in Lm with m > 1.

Description

Citation

Khelifi H. Regularity for entropy solutions of degenerate parabolic equations with Lm data / H. Khelifi // Mathematical Modeling and Computing. — Lviv : Lviv Politechnic Publishing House, 2023. — Vol 10. — No 1. — P. 119–132.

Endorsement

Review

Supplemented By

Referenced By